Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 4, NWS Green Bay, WI

April 22, 2018Oconto County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 22, 2018, 9:53 AM CDT for Oconto County, Wisconsin. It took effect at Apr 23, 2018, 1:00 AM CDT. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
Apr 22, 2018, 9:53 AM CDT (14:53 UTC)
In effect from
Apr 23, 2018, 1:00 AM CDT
Expired
Apr 25, 2018, 8:16 PM CDT
In force
67 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Oconto County, WI

The radar

The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconto River near Oconto (OCTW3). The gauge peaked at 9.89 ft at Apr 24, 2018, 4:00 AM CDT.

actionminormoderate68101204/2204/2304/2404/2504/2604/27
Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04071765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

606 
WGUS43 KGRB 221453
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
953 AM CDT Sun Apr 22 2018

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Oconto River above Oconto affecting Oconto County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC083-230553-
/O.NEW.KGRB.FL.W.0004.180423T0600Z-180427T0000Z/
/OCTW3.1.SM.180423T0600Z.180424T1200Z.180426T0600Z.UU/
953 AM CDT Sun Apr 22 2018

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Oconto River above Oconto.
* At  8:15 AM Sunday the stage was 8.4 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by after midnight tomorrow and 
  continue to rise to near 9.5 feet by Tuesday morning. The river 
  will fall below flood stage by early Thursday morning.
* Impacts at 10.0 feet. Up to a foot of water surrounds structures in
  a campground in the city of Oconto.  
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto.  Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$
7 follow-up statements
582 
WGUS83 KGRB 230204
FLSGRB

Flood Statement
National Weather Service Green Bay WI
904 PM CDT Sun Apr 22 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Oconto River above Oconto affecting Oconto County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC083-231704-
/O.EXT.KGRB.FL.W.0004.180423T0600Z-180428T1800Z/
/OCTW3.1.SM.180423T0600Z.180425T0600Z.180428T0000Z.UU/
904 PM CDT Sun Apr 22 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At  7:15 PM Sunday the stage was 8.8 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and 
  continue to rise to near 10.1 feet by early Wednesday morning. The 
  river will fall below flood stage by Friday evening.
* Impacts at 10.0 feet. Up to a foot of water surrounds structures in
  a campground in the city of Oconto.  
* Impacts at 9.0 feet. Floodwaters begin to spread into a public
  campground in the city of Oconto. Water approaches the backyards
  of several homes along the river in Oconto...and there is
  widespread lowland flooding.

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$
509 
WGUS83 KGRB 231534
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1034 AM CDT Mon Apr 23 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Yellow River at Babcock affecting Wood County
  
  Oconto River above Oconto affecting Oconto County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC141-240634-
/O.EXT.KGRB.FL.W.0005.000000T0000Z-180425T0100Z/
/BBCW3.1.SM.180423T1103Z.180424T0000Z.180424T0700Z.NO/
1034 AM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Yellow River at Babcock.
* At  9:15 AM Monday the stage was 12.9 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.5 feet by this
  evening. The river will fall below flood stage after midnight 
  tomorrow.
* Impacts at 14.0 feet. Widespread flooding is occurring in wooded 
  lowland and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

WIC083-240634-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180429T0000Z/
/OCTW3.1.SM.000000T0000Z.180425T0000Z.180428T0600Z.UU/
1034 AM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At  9:15 AM Monday the stage was 9.2 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 10.0 feet. Up to a foot of water surrounds structures in
  a campground in the city of Oconto.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC087-115-135-240634-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T0900Z.180429T1800Z.000000T0000Z.NR/
1034 AM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:54 AM Monday the stage was 11.4 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 13.4 feet by Sunday early afternoon. Additional rises 
  are possible thereafter.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
383 
WGUS83 KGRB 240148
FLSGRB

Flood Statement
National Weather Service Green Bay WI
848 PM CDT Mon Apr 23 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Yellow River at Babcock affecting Wood County
  
  Oconto River above Oconto affecting Oconto County
  
  Little Wolf River at Royalton affecting Waupaca County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC141-241648-
/O.EXT.KGRB.FL.W.0005.000000T0000Z-180425T0032Z/
/BBCW3.1.SM.180423T1103Z.180423T1945Z.180424T0632Z.NO/
848 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Yellow River at Babcock.
* At  7:15 PM Monday the stage was 13.0 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impacts at 14.0 feet. Widespread flooding is occurring in wooded 
  lowland and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

WIC083-241647-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180427T1200Z/
/OCTW3.1.SM.180423T2245Z.180425T0000Z.180426T1800Z.UU/
848 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At  7:15 PM Monday the stage was 9.1 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto.  Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC087-115-135-241647-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1200Z.180430T0000Z.000000T0000Z.NR/
848 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:54 AM Monday the stage was 11.4 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue 
  to rise to near 13.4 feet by Sunday evening. Additional rises are 
  possible thereafter.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC135-241647-
/O.EXT.KGRB.FL.W.0006.180425T0300Z-180428T2100Z/
/ROYW3.1.ER.180425T0300Z.180426T0600Z.180428T0300Z.NO/
848 PM CDT Mon Apr 23 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  8:00 PM Monday the stage was 3.6 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 5.7 feet by early Thursday morning. The 
  river will fall below flood stage by Friday before midnight.
* Impacts at 6.0 feet. Water may be surrounding some homes and 
  structures in low lying areas downstream between Royalton and west 
  of New London.  .  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$
686 
WGUS83 KGRB 241625
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1125 AM CDT Tue Apr 24 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Oconto River above Oconto affecting Oconto County
  Little Wolf River at Royalton affecting Waupaca County
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC083-250725-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180427T0000Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180426T0600Z.UU/
1125 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At 10:15 AM Tuesday the stage was 9.3 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto. Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC087-115-135-250725-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1800Z.180430T1200Z.000000T0000Z.NR/
1125 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 7:35 AM Tuesday the stage was 11.9 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 13.2 feet by Monday morning.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area. This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC135-250725-
/O.EXT.KGRB.FL.W.0006.180426T0000Z-180427T1800Z/
/ROYW3.1.SM.180426T0000Z.180426T0600Z.180427T0000Z.NO/
1125 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At 10:00 AM Tuesday the stage was 3.9 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage Wednesday evening or Wednesday night and 
  continue to rise to near 5.1 feet by early Thursday morning. The river will 
  fall below flood stage by Thursday evening.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$
512 
WGUS83 KGRB 250148
FLSGRB

Flood Statement
National Weather Service Green Bay WI
848 PM CDT Tue Apr 24 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County
  
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  
  Little Wolf River at Royalton affecting Waupaca County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC083-251648-
/O.CON.KGRB.FL.W.0004.000000T0000Z-180427T0000Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180426T0600Z.UU/
848 PM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At  7:15 PM Tuesday the stage was 9.3 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto.  Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC087-115-135-251648-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1926Z.180430T1200Z.000000T0000Z.NR/
848 PM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:35 AM Tuesday the stage was 11.9 feet and rising. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 13.2 feet by Monday morning.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC135-251647-
/O.CON.KGRB.FL.W.0006.180426T0000Z-180427T1800Z/
/ROYW3.1.SM.180426T0000Z.180426T0600Z.180427T0000Z.NO/
848 PM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  8:00 PM Tuesday the stage was 4.3 feet and rising. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 5.1 feet by early Thursday morning. The river will 
  fall below flood stage by Thursday evening.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$
952 
WGUS83 KGRB 251457
FLSGRB

Flood Statement
National Weather Service Green Bay WI
957 AM CDT Wed Apr 25 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Oconto River above Oconto affecting Oconto County
  
  Little Wolf River at Royalton affecting Waupaca County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  
  Embarrass River near Embarrass affecting Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC083-260557-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180426T1200Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180425T1800Z.UU/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At  8:15 AM Wednesday the stage was 9.1 feet. 
* Flood stage is 9.0 feet. 
* Forecast...the river will continue to fall to below flood stage by 
  this afternoon.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto.  Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC087-115-135-260557-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1733Z.180427T1800Z.000000T0000Z.NR/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:43 AM Wednesday the stage was 12.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.2 feet by 
  Friday early afternoon then begin falling.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC135-260557-
/O.EXT.KGRB.FL.W.0006.180426T1200Z-180428T0000Z/
/ROYW3.1.SM.180426T1200Z.180426T1200Z.180427T0600Z.NO/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  9:00 AM Wednesday the stage was 4.5 feet. 
* Flood stage is 5.0 feet. 
* Forecast...the river is expected to rise near flood stage tomorrow 
  morning.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$

WIC115-135-260557-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/EMBW3.1.SM.180425T1010Z.180425T1300Z.000000T0000Z.NO/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Embarrass River near Embarrass.
* At  9:00 AM Wednesday the stage was 7.1 feet. 
* Flood stage is 7.0 feet. 
* Impacts at 7.0 feet. There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
      4476 8870 4446 8860             

$$
AK
200 
WGUS83 KGRB 260116
FLSGRB

Flood Statement
National Weather Service Green Bay WI
816 PM CDT Wed Apr 25 2018

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...


  Oconto River above Oconto AFFECTING Oconto County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC083-260146-
/O.CAN.KGRB.FL.W.0004.000000T0000Z-180426T1200Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180425T1545Z.UU/
816 PM CDT Wed Apr 25 2018

The Flood Warning is cancelled for
  The Oconto River above Oconto.
* At  7:15 PM Wednesday the stage was 8.9 feet and falling. 
* Flood stage is 9.0 feet. 
* Forecast...the river will continue to fall to 8.2 feet by Friday 
  morning. Although river levels are falling, caution along it's banks
  is still advised as the river remains above bankful.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto.  Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 22, 5:34 AM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Apr 22, 5:34 AM CDT, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
534 AM CDT Sun Apr 22 2018

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 315 AM CDT Sun Apr 22 2018

Upper ridging across the region today through Monday combined
with a surface high pressure area anchored over the state will
continue to produce quiet, mild and dry conditions.

Expected plenty of sunshine today as a one weather system
continues to slide southeastward into the southeast states. Some
mid to high level clouds may be on the increase from the
northwest on Monday as a weak northern plains frontal system
approaches from the northwest.

Will go with persistence for temperature and dew point trends.
Dew points have been crashing into the single digits and teens
the last several days despite the ongoing snowmelt.

Developing light east winds will likely produce cooler readings
along the lakeshore and Bay each today and Monday.

.LONG TERM...Monday Night Through Saturday
Issued at 315 AM CDT Sun Apr 22 2018

Models have come into better agreement with the handling of the
major weather features this week. A closed upper low will meander
over the eastern Pacific until late in the week when it hits the
northern CA coast. An upper ridge is forecast to reside over the
western CONUS before shifting into the Rockies. A broad upper
trough is expected to set up over east-central NOAM. For northeast
WI, precipitation chances would be relegated to Tuesday afternoon/
night as a cold front/part of a shortwave trough push across the
area and again late in the week as the main upper trough develops
overhead. Temperatures are forecast bounce around and pretty much
end up averaging close to normal. The snowpack will continue to
diminish, leading to several area rivers to surpass bankfull stage
with a couple reaching flood stage.

The system to our south will be moving through the TN Valley
Monday night and the northern fringe of its cloud shield may
brush east-central WI. Meanwhile, a cold front is forecast to push
into northwest WI by 12Z Tuesday. Models are consistent in
showing any precipitation to be post-frontal in the vicinity of a
shortwave trough over the Upper MS Valley/northern and central
Plains. Therefore, anticipate partly cloudy skies with light/
variable winds. Min temperatures will generally end up in the
35-40 degree range over most of northeast WI.

The cold front pushes across the rest of WI on Tuesday, but
precipitation chances to be tied to the trailing shortwave trough.
The GFS stands alone in bringing a chance of rain showers to
northeast WI. The NAM, GEM and ECMWF split the trough into two
with the northern section moving across northeast sections of the
Great Lakes and the southern section of the trough to sag
southeast across the central Plains. Furthermore, the GFS may be
bringing too much moisture into WI, considering the gulf is cut-
off. Max temperatures to range from the middle to upper 50s
north-central WI/near Lake MI, lower to middle 60s elsewhere.

A token small pop will be carried over into Tuesday evening,
mainly over eastern WI as the GFS has the shortwave trough start
to exit the area. Otherwise, models indicate partly cloudy skies
with cooler air spilling back into the region behind the departed
cold front. Look for min temperatures to range from the upper 20s
to around 30 degrees north-central, to the middle 30s east-central
WI. A ridge of high pressure is then forecast to slide into the
western Great Lakes on Wednesday which should allow skies to be
mostly sunny. However, temperatures will be held in check by
north-northeast winds. Look for readings to reach the middle to
upper 40s near Lake MI, lower to middle 50s for inland locations.

The surface ridge shifts to the east Wednesday night and attention
turns to the next cold front/shortwave trough that moves across
the northern Plains into the Upper MS Valley. The speed of this
system differs a bit among the models with the ECMWF about 6-9
hours slower than either the GFS or GEM. This becomes apparent by
Thursday as the ECMWF barely gets any rain to central WI, while
the GFS has the leading edge of rain already in Lower MI. Due to
the wide range of possibilities (and the likelihood the models
will ultimately adjust their timing), will bring chance pops to
central WI in the morning and over the entire forecast area
Thursday afternoon. Max temperatures to be in the lower to middle
50s north-central/near Lake MI, middle to upper 50s elsewhere.

As cooler air filters into the region behind the cold front,
expect any rain to mix with or changeover to snow Thursday night.
The mixed precipitation could even linger into Friday morning
before finally pulling away by Friday afternoon. Temperatures are
forecast to fall below normal between the cyclonic flow and CAA.
Look for max temperatures to only reach the middle to upper 40s
north-central/near Lake MI, upper 40s to lower 50s for other
locations.

Another ridge of high pressure will push into the Great Lakes to
end the week, so anticipate dry conditions for Friday night and
Saturday. Winds backing to the west and the onset of WAA should
allow temperatures to moderate on Saturday. Look for max
temperatures to be around 50 degrees near Lake MI, lower to middle
50s north-central and middle to upper 50s elsewhere.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 533 AM CDT Sun Apr 22 2018

VFR conditions with light winds will prevail today into tonight.
Despite moisture from melting snow, the very dry airmass in place
continues to prevent fog development in the overnight hours.
&&

.HYDROLOGY...
Issued at 315 AM CDT Sun Apr 22 2018

Warming temperatures will continue to produce melting of the
current snowpack over northeast WI. This will lead to additional
runoff and the steady rise of area rivers and streams. Several
rivers have already risen above bankfull and more are likely over
the next couple of days. The Wolf River is projected to reach flood
stage at Shiocton Monday night and a river flood warning will be
issued. People living near rivers and streams should keep a close
eye on the anticipated river rises and keep up to date on the
latest river forecasts.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......Kallas
AVIATION.......TDH
HYDROLOGY......Kallas
Hazardous weather outlook, Apr 22, 2:59 AM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
259 AM CDT Sun Apr 22 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-230800-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
259 AM CDT Sun Apr 22 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Rivers and streams across the area will continue to rise early
this week, as warmer temperatures cause steady melting of the
lingering snow pack. Minor flooding is possible as early as
Monday night, especially in the Wolf River basin. Anyone with
river interests should pay close attention to river levels and the
latest hydrologic forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-230800-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
259 AM CDT Sun Apr 22 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

TDH/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 4:52 AM CDTRiver Flood WarningGRBOutagamie, Shawano, Waupaca24 days

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.